# SDR SWIA2020072751454

- Difficulty date: July 16, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT (LH INBD) SEAT TRACK REQUIRES REPLACEMENT DUE TO SEAT 17AB NOT LOCKING DOWN PROPERLY.   REMOVED AND REPLACED AFT (LH INBD) SEAT TRACK WITH NEWLY FABRICATED ONE REF CRJ700 AMM
